Extremes of spherical fractional Brownian motion

Details

Ressource 1Download: ExtremeSFBM_Extremes_Final.pdf (415.61 [Ko])
State: Public
Version: author
License: Not specified
Serval ID
serval:BIB_49B4467DE444
Type
Article: article from journal or magazin.
Collection
Publications
Title
Extremes of spherical fractional Brownian motion
Journal
Extremes
Author(s)
Cheng Dan, Liu Peng
ISSN
1386-1999
1572-915X
Publication state
Published
Issued date
09/2019
Peer-reviewed
Oui
Volume
22
Number
3
Pages
433-457
Language
english
Keywords
Statistics and Probability, Engineering (miscellaneous), Economics, Econometrics and Finance (miscellaneous)
Web of science
Create date
09/03/2019 21:34
Last modification date
21/08/2019 6:09
Usage data